# SDR AALA20150212009

- Difficulty date: February 12, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737823
- Aircraft serial: 33317
- Aircraft time: 7,687 hours, 3,060 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Access Door
- Condition: Open
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED & AN EMER DECLARED.  LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB LG WOULD NOT RETRACT.  ALTERNATE EXTENSION ACCESS DOOR WAS FOUND TO BE OPEN.  DOOR WAS CLOSED & NORMAL SYS FUNCTION RESTORED.
